| Model Number |
G150 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited noise oversensing and pacing impedances low out of range on the right ventricular (rv) lead.Technical services (ts) reviewed and stated this was likely due to a lead anomaly.This product remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.